# SDR USAA010619

- Difficulty date: April 7, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 49,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB, CLIP, GUSSET CRACKED .5 INCH, BS 178, WL 207.  REMOVED AND REPLACED WEB, CLIP, AND GUSSET PER EO 5300V157.  (M)
